# SDR DALA2015011800479

- Difficulty date: January 17, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,655 hours, 15,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 66-FRAME 68 AND STRINGER 23L L=0.675", W=0.430", D=0.001".  REPLACED LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STR 23L IAW SRM 51-72-11 AND DRW D53480505; MEASURES OF THE DAMAGE L=0.911", W=0.805", D=0.062".
